Tink3rbelle

81d

need to become less irritable. doctor has my medication all messed up

Bipolar Disorder

Sertraline

Doxepin

Depression

View all
  • faerywyrm

    81d

    What meds does he have you on, if you don't mind my asking? It could be either side effects or an interaction 🤔

    • Tink3rbelle

      81d

      tegretol, seroquel, vraylar, prasozion, doxepine, sertraline

  • Teardrops

    81d

    Is it Prozosin??

  • faerywyrm

    80d

    I got irritated when I was on sertraline and seroquel. They are powerful meds. I can't really advise you other than to talk to your Dr.

  • squibibi

    80d

    sertraline made me very irritable and snappy, it wasn't a fun time for anyone involved lol I hope you and your doctor can get things straightened out soon though, being agitated all the time is really stressful

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.